# SDR SIMA20140105012

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 29,491 hours, 26,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FWD FLASHLIGHT INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 2553.   R & R FWD FLIGHT ATTENDANT`S FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
